# SDR UIEA2018040600621

- Difficulty date: April 6, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,348 hours, 18,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259282
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE ON LANDING,  LEFT PACK TEMP.   REMOVED AND REPLACED THE LT COMPRESSOR OUTLET SENSOR IAW AMM 21-51-06,  BITE CHECKED GOOD.
